# SDR CA151119010

- Difficulty date: November 18, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cndair CL6002D24
- Engine: Ge CF348C5
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: GG67095009
- Condition: Failed
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

(CAN) AFTER PUSHBACK THE COCKPIT FILLED WITH SMOKE AND ASH, LEFT PACK AUTO FAIL MSG CAME ON. THE PACK WAS SHUT OFF AND THE SMOKE CLEARED. THE A/C RETURNED TO GATE.
